MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that at the beginning of the case the user noticed that one side of the vasoview hemopro 2 (w/vasoshield) jaws had separated.The device was handed to her already put together so she was not sure whether it was loaded properly or not.They opened another to finish the case with no issues.There was no delay.There was no patient harm.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 11/13/2024.An investigation was conducted on 11/26/2024.A visual inspection was conducted.Both the harvesting device and cannula was returned for evaluation.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact cannula or intact c-ring.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.The heater wire was observed to be flexed away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No other visual defects were observed.Based on the returned condition of the device as well as the evaluation results, the reported failure "material twisted/ bent wire" was confirmed.The lot # 3000422785 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20778495
Report Number2242352-2024-0001301
Device Sequence Number18378296
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000422785(17)260921
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2026
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000422785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown